# SDR REXA2018052540409

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 30,693 hours, 29,431 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY OXYGEN MASKS DEPLOYED.  RESTOWED SERVICEABLE LAVATORY OXYGEN MASK IAW AMM 35-21-09,  NO DEFECTS NOTED.
